MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® TOTAL PROSTATE SPECIFIC ANTIGEN FLEX® REAGENT CARTRIDGE; TOTAL, PROSTATE SPECIFIC ANTIGEN (NONCOMPLEXED & COMPLEXED) FOR DETECTION OF PRO

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® TOTAL PROSTATE SPECIFIC ANTIGEN FLEX® REAGENT CARTRIDGE; TOTAL, PROSTATE SPECIFIC ANTIGEN (NONCOMPLEXED & COMPLEXED) FOR DETECTION OF PRO
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained an erroneously elevated total prostate specific antigen (tpsa) result on a patient plasma sample on a dimension exl 200 integrated chemistry system.The serum sample for the same patient was processed on an alternate non-siemens method at an alternate site.A lower result was obtained, considered correct, and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated total prostate specific antigen (tpsa) result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated total prostate specific antigen (tpsa) result on a patient plasma sample on the dimension exl 200 integrated chemistry system.Quality control was in range at the time of the event.Siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos evaluated the information provided by the customer and the available instrument data.No reagent or instrument issues were identified.The cause of the event is unknown.Siemens does not have claims on correlation with other analyzers which use alternate methodology for analyte measurement.As the technology used by analyzers were different, there should not be any numerical comparison between the analyzers.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.

Brand Name
DIMENSION® TOTAL PROSTATE SPECIFIC ANTIGEN FLEX® REAGENT CARTRIDGE
Common Device Name
TOTAL, PROSTATE SPECIFIC ANTIGEN (NONCOMPLEXED & COMPLEXED) FOR DETECTION OF PRO
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key22012062
Report Number2517506-2025-00076
Device Sequence Number5192780
Product Code MTF
UDI-Device Identifier00842768013874
UDI-Public(01)00842768013874(10)FA6008(17)260108
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P000021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2026
Device Model NumberN/A
Device Catalogue Number10444889
Device Lot NumberFA6008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale